I was taking Omezaprole for heartburn for 2 months a developed a case of oral thrush. ( my doctor did do a swab of my tongue to confirm the thrush) I immediately discontinued the medication. While my heartburn is gone and my stomach feels great. 9 weeks later I still have oral thrush. I have been on both nystatin and diflucan with no change. All blood work is normal. I've tried essential oils. Coconut oil. Salt water rinse. As well as some lozenges prescribed by my doctor. The thrush is mild and does not bother me much, but I would really like my pink tongue back. It's also concerning to know that immunocomprimised patients are the ones who can't kick thrush, though my
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.